Addiction Survivors

Notices

Reply
Unread 04-04-2015, 04:56 PM   #1
TLH
Junior Member
 
Posts: 13
Default Nausia?

Hi all, I just started Suboxone yesterday, and so far am doing OK. I have been experiencing some nausea this afternoon. I read through the side effects, but can't remember if nausia is one of them. Thanks for any information you can give.
TLH is offline   Reply With Quote
Unread 04-04-2015, 05:10 PM   #2
SweetAmbie
Junior Member
 
Posts: 21
Default

Hello TLH I am also new to suboxone, just a little over a month, Ive had nausea in the beginning as well along with migraines.
SweetAmbie is offline   Reply With Quote
One User Says Thank You to SweetAmbie For This Useful Post:
Thank You (04-04-2015)
Unread 03-07-2017, 09:07 AM   #3
brianbreaz
Junior Member
 
Posts: 11
Default

I think a little bit of nausea at the beginning isn't that big of a deal but if it continues i would try talking to your doctor. Nausea and headaches can sometimes be caused by too high of a dose.
brianbreaz is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 08:16 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors